Alert archive / Kansas / Tornado Warnings in 2020
Tornado Warning 5, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at May 14, 2020, 9:55 PM CDT for Coffey County, Lyon County, Osage County, Kansas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2020, 9:55 PM CDT (02:55 UTC)
- Expired
- May 14, 2020, 10:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Coffey County, KS, Lyon County, KS, Osage County, KS
The radar
The Topeka radar (KTWX), 56 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 10:00 PM CDT | HAIL 1 | 6 Ne Admire, KS | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 4:24 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1184 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.4
The text
As transmitted.
602
WFUS53 KTOP 150255
TORTOP
KSC031-111-139-150330-
/O.NEW.KTOP.TO.W.0005.200515T0255Z-200515T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Topeka KS
955 PM CDT Thu May 14 2020
The National Weather Service in Topeka has issued a
* Tornado Warning for...
Southern Osage County in east central Kansas...
Northwestern Coffey County in east central Kansas...
Northeastern Lyon County in east central Kansas...
* Until 1030 PM CDT.
* At 955 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 6 miles west of Osage
City to 4 miles northeast of Emporia, moving southeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Osage City and Reading around 1005 PM CDT.
Lyndon, Lebo and Melvern Lake around 1020 PM CDT.
Olivet around 1025 PM CDT.
This includes the following highways...
Interstate 35 between mile markers 142 and 154.
Kansas Turnpike between mile markers 133 and 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3873 9560 3834 9579 3848 9619 3872 9603
TIME...MOT...LOC 0255Z 302DEG 27KT 3865 9594 3846 9614
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Skow3 follow-up statements
183
WWUS53 KTOP 150310
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
1010 PM CDT Thu May 14 2020
KSC031-111-139-150330-
/O.CON.KTOP.TO.W.0005.000000T0000Z-200515T0330Z/
Osage-Coffey-Lyon-
1010 PM CDT Thu May 14 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR SOUTHERN
OSAGE...NORTHWESTERN COFFEY AND NORTHEASTERN LYON COUNTIES...
At 1010 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 4 miles northwest of Osage
City to near Neosho Rapids, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Osage City and Lebo around 1020 PM CDT.
Lyndon and Melvern Lake around 1030 PM CDT.
Olivet around 1035 PM CDT.
This includes the following highways...
Interstate 35 between mile markers 142 and 154.
Kansas Turnpike near mile marker 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3873 9560 3834 9579 3843 9605 3872 9598
TIME...MOT...LOC 0310Z 265DEG 27KT 3867 9589 3841 9598
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Skow625
WWUS53 KTOP 150321
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
1021 PM CDT Thu May 14 2020
KSC111-150330-
/O.CAN.KTOP.TO.W.0005.000000T0000Z-200515T0330Z/
Lyon-
1021 PM CDT Thu May 14 2020
...THE TORNADO WARNING FOR NORTHEASTERN LYON COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.
LAT...LON 3840 9595 3845 9595 3865 9589 3865 9564
3834 9579
TIME...MOT...LOC 0320Z 299DEG 32KT 3864 9582 3848 9578 3838 9587
$$
KSC031-139-150330-
/O.CON.KTOP.TO.W.0005.000000T0000Z-200515T0330Z/
Osage-Coffey-
1021 PM CDT Thu May 14 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHWESTERN OSAGE AND NORTHWESTERN COFFEY COUNTIES...
At 1020 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Osage City to Melvern Lake
to near Lebo, moving southeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Olivet around 1025 PM CDT.
Lyndon around 1035 PM CDT.
This includes Interstate 35 between mile markers 144 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3840 9595 3845 9595 3865 9589 3865 9564
3834 9579
TIME...MOT...LOC 0320Z 299DEG 32KT 3864 9582 3848 9578 3838 9587
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Skow836
WWUS53 KTOP 150331
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
1031 PM CDT Thu May 14 2020
KSC031-139-150341-
/O.EXP.KTOP.TO.W.0005.000000T0000Z-200515T0330Z/
Osage-Coffey-
1031 PM CDT Thu May 14 2020
...THE TORNADO WARNING FOR SOUTHWESTERN OSAGE AND NORTHWESTERN COFFEY
COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer appear capable of producing a tornado.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.
LAT...LON 3840 9595 3845 9595 3865 9589 3865 9564
3834 9579
TIME...MOT...LOC 0331Z 302DEG 27KT 3861 9576 3845 9572 3835 9581
$$
SkowWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at May 14, 6:37 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, May 14, 6:37 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Topeka KS 637 PM CDT Thu May 14 2020 ...Update to aviation forecast discussion... .SHORT TERM...(This evening through Friday) Issued at 346 PM CDT Thu May 14 2020 Southwest to nearly zonal flow is occurring across the state as of 20Z ahead of a shortwave trough in the Pacific Northwest. At the surface, circulation associated with the low can be seen in west central KS on satellite with a small break in the cumulus field along the frontal boundary, which is currently located along a line from Abilene to Seneca. Temperatures have warmed to the upper 70s to low 80s area-wide with dew points in the 60s. Eastern KS is still under a cap, but this should continue to erode the rest of the afternoon with the current conditions allowing plenty of destabilization for storms late this afternoon into tonight. The surface front should slowly progress eastward with CAMs consistently showing storms initiating between Topeka and Emporia on the leading edge of the boundary, most likely within the 21-23Z time frame. RAP forecast soundings have shown CAPE of 3000-4000 J/kg in areas along and southeast of the current boundary with shear of 25- 40 kts. The shear looks strongest after 00Z when the LLJ strengthens to 35-40 kts. That being said, storm mode looks messy with supercells possible initially before outflow boundaries develop and storms congeal into a line and slowly move southeast. Hodographs continue to show good veering in the low levels, so a few tornadoes cannot be ruled out with supercells; however, the initially weaker 0- 6 km shear makes this threat more questionable. Large hail and damaging winds will be a good possibility with steep mid-level lapse rates. The HRRR has been consistent in keeping a strong line of storms in east central KS late this evening and potentially lingering into the overnight hours along the southern border of the CWA. This is also consistent with models bringing the boundary south of the area by 12Z, which is slower than indicated yesterday. Based on this, have expanded the Flash Flood Watch to include Lyon and Osage Counties. Rainfall amounts of 1-3 inches with locally higher amounts are still possible in this area through Friday morning. Storms should dissipate by sunrise Friday morning with some clearing in northern KS while east central areas likely stay cloudy. The front appears to move back north again very slightly into the far southeastern counties of the CWA during the day. An additional round of storms is possible in this area perhaps in the late afternoon, but more so by the evening and overnight hours. The NAM tends to keep the area dry until early Saturday whereas the EC/GFS start to bring precipitation into the area late in the afternoon. Some uncertainty in severe weather potential exists due to this difference in the models, although forecast soundings do show MUCAPE up to 1200-1500 J/kg and shear up to 40 kts, which would support elevated storms capable of hail and wind hazards. .LONG TERM...(Friday night through Thursday) Issued at 346 PM CDT Thu May 14 2020 The surface boundary will continue to slowly push back north into Saturday with showers and thunderstorms still possible on and off for much of the day. The better upper level support arrives with a more amplified trough moving across the Northern Plains as well as a southern stream trough across TX. No severe weather is expected at this time, but additional rainfall could exacerbate flooding in areas that already receive heavy rainfall tonight. Dry weather returns by Sunday as an amplified ridge moves across the area ahead of a deep trough coming onshore from the Pacific. Temperatures will warm well into the 80s by midweek before the next chance of rain next Thursday, although model differences keep low confidence in this at this point. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 632 PM CDT Thu May 14 2020 Thunderstorms have developed ahead of a sfc boundary at issuance time. Storms are expected to be near or impact terminals for the first few hours of this period, before moving south of sites late this evening/early tonight. Winds shift behind the boundary to the north and northeast tonight, and will then become predominately easterly tomorrow. Additionally, a few hours of MVFR CIGS are possible during the morning hours at the TOP airports, but VFR should prevail at KMHK. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for KSZ040-054>056-058- 059. && SHORT TERM...Picha LONG TERM...Picha AVIATION...Teefey
Hazardous weather outlook, May 14, 3:52 PM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 352 PM CDT Thu May 14 2020 KSZ008>012-020>024-026-034>040-054>056-058-059-152100- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 352 PM CDT Thu May 14 2020 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. Thunderstorms are forecast to develop between 4-6 pm this afternoon somewhere over east central and northeast Kansas, or generally along a line from Emporia to Atchison. Severe storms capable of large hail, damaging winds, and tornadoes are possible. Very heavy rainfall may lead to localized flash flooding. The thunderstorms are likely to persist into the evening and may even linger into the early morning hours across east central Kansas, or generally along and south of Interstate 35. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another round of thunderstorms is possible Friday night into Saturday. There is potential for a few strong to severe storms with hail and damaging winds as the main threats. Rainfall through Saturday could exacerbate flooding for areas that receive heavy rain tonight. .SPOTTER INFORMATION STATEMENT... Spotters may be needed this afternoon into tonight. Spotters are encouraged to report rainfall amounts over one inch to the National Weather Service in Topeka. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, May 14, 8:16 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
816 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 4 NW DUNLAP 38.61N 96.42W
05/14/2020 E1.75 INCH MORRIS KS PUBLIC
&&
JWLocal storm report, May 14, 8:19 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
819 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 7 SSW ENTERPRISE 38.80N 97.15W
05/14/2020 E1.25 INCH DICKINSON KS TRAINED SPOTTER
MOSTLY QUARTER-SIZE HAIL, SOME HALF-DOLLAR.
LASTED ABOUT 3-4 MINUTES.
&&
CPLocal storm report, May 14, 8:30 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
830 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FUNNEL CLOUD 2 NNW BUSHONG 38.67N 96.28W
05/14/2020 LYON KS LAW ENFORCEMENT
FUNNEL CLOUD EXTENDING DOWNWARD FROM WALL
CLOUD.
&&
JWSpecial weather statement, May 14, 9:23 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Topeka KS
923 PM CDT Thu May 14 2020
KSZ011-012-024-150300-
Brown-Jackson-Nemaha-
923 PM CDT Thu May 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JACKSON...SOUTHEASTERN
NEMAHA AND SOUTHWESTERN BROWN COUNTIES UNTIL 1000 PM CDT...
At 923 PM CDT, Doppler radar was tracking a strong thunderstorm near
Goff, moving east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Horton, Wetmore, Corning, Netawaka, Soldier, Goff, Powhattan and
Kickapoo Reservation.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Kansas.
LAT...LON 3965 9550 3965 9556 3963 9557 3952 9599
3966 9608 3979 9557
TIME...MOT...LOC 0223Z 251DEG 19KT 3963 9591Local storm report, May 14, 9:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
929 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TORNADO 8 S COUNCIL GROVE 38.55N 96.53W
05/14/2020 MORRIS KS PUBLIC
&&
JWLocal storm report, May 14, 9:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
938 PM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL 2 N COUNCIL GROVE 38.69N 96.49W
05/14/2020 E1.00 INCH MORRIS KS TRAINED SPOTTER
&&
JPThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:09 PM CDT | Special Weather Statement | TOP | Dickinson | 36 min |
| May 14, 7:15 PM CDT | Special Weather Statement | TOP | Geary, Jackson, Pottawatomie | 30 min |
| May 14, 7:28 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 47 min |
| May 14, 7:32 PM CDT | Special Weather Statement | TOP | Morris | 28 min |
| May 14, 7:38 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 52 min |
| May 14, 7:54 PM CDT | Special Weather Statement | TOP | Jackson | 36 min |
| May 14, 8:00 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 45 min |
| May 14, 8:15 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 45 min |
| May 14, 8:17 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie | 43 min |
| May 14, 8:19 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 41 min |
| May 14, 8:38 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Osage, Wabaunsee | 52 min |
| May 14, 8:54 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 51 min |
| May 14, 8:56 PM CDT | Tornado Warning | TOP | Lyon, Wabaunsee | 34 min |
| May 14, 8:58 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha | 47 min |
| May 14, 8:59 PM CDT | Tornado Warning | TOP | Morris | 18 min |
| May 14, 9:01 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Osage, Shawnee, Wabaunsee | 44 min |
| May 14, 9:02 PM CDT | Flash Flood Warning | TOP | Jackson | 3 hr |
| May 14, 9:23 PM CDT | Special Weather Statement | TOP | Nemaha | 37 min |
| May 14, 9:27 PM CDT | Tornado Warning | TOP | Lyon | 33 min |
| May 14, 9:31 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Morris, Osage, Wabaunsee | 44 min |
| May 14, 10:07 PM CDT | Special Weather Statement | TOP | Brown | 53 min |
| May 14, 10:08 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 52 min |
| May 14, 10:16 PM CDT | Flash Flood Warning | TOP | Lyon, Morris, Wabaunsee | 4 hr |
| May 14, 10:26 PM CDT | Special Weather Statement | TOP | Jackson | 64 min |
| May 14, 10:30 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 60 min |
| May 14, 10:36 PM CDT | Flash Flood Warning | TOP | Brown | 3 hr |
| May 14, 10:49 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 41 min |
| May 14, 10:59 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 46 min |
| May 14, 11:02 PM CDT | Flash Flood Warning | TOP | Coffey, Lyon, Osage | 3 hr |
| May 14, 11:04 PM CDT | Tornado Warning | TOP | Lyon | 26 min |
| May 14, 11:31 PM CDT | Special Weather Statement | TOP | Anderson, Coffey | 59 min |
| May 14, 11:39 PM CDT | Flash Flood Warning | TOP | Anderson | 4 hr |
| May 14, 11:51 PM CDT | Areal Flood Warning | TOP | Jackson | 3 hr |
| May 14, 11:51 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 39 min |
| May 15, 12:15 AM CDT | Severe Thunderstorm Warning | TOP | Anderson | 45 min |
| May 15, 12:33 AM CDT | Special Weather Statement | TOP | Anderson | 42 min |
| May 15, 1:23 AM CDT | Areal Flood Warning | TOP | Brown | 3 hr |
| May 15, 2:14 AM CDT | Areal Flood Warning | TOP | Lyon, Morris, Wabaunsee | 3 hr |
| May 15, 2:50 AM CDT | Areal Flood Warning | TOP | Coffey, Lyon, Osage | 18 hr |
| May 15, 4:54 AM CDT | River Flood Warning | TOP | Lyon, Osage | 15 hr |
| May 15, 4:54 AM CDT | River Flood Warning | TOP | Wabaunsee | 3 hr |
| May 15, 5:07 AM CDT | Areal Flood Warning | TOP | Lyon, Morris, Wabaunsee | 28 hr |
| May 15, 8:39 AM CDT | River Flood Warning | TOP | Lyon | 41 hr |
| May 15, 8:39 AM CDT | River Flood Warning | TOP | Lyon | 51 hr |
| May 15, 8:39 AM CDT | River Flood Warning | TOP | Lyon | 37 hr |
Nearby
Tornado Warnings in Kansas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.